# SDR FDEA201404240823

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N500719
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 560, LBL 20 - BL 0 FLOORBEAM UPPER FLANGE FOUND CHAFED.  COMPLIED STAE EA757-5335-08-E2605 REV FLOORBEAM UPPER CHORD FOUND CHAFED AT STATION 560, BETWEEN LBL 20.00 & BL0.00 WITH FORM FAA 8110-3. REFER TO STAE DRC 0049.  REPAIR IS MINOR.
